Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A necessary and sufficient condition for orders in direct sums of complete skewfields to have only finitely many nonisomorphic indecomposable integral representations
HTML articles powered by AMS MathViewer

by K. W. Roggenkamp PDF
Bull. Amer. Math. Soc. 76 (1970), 130-134
References
  • E. C. Dade, Some indecomposable group representations, Ann. of Math. (2) 77 (1963), 406–412. MR 144981, DOI 10.2307/1970222
  • Ju. A. Drozd and A. V. Roĭter, Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 783–798 (Russian). MR 0220716
  • Ju. A. Drozd, V. V. Kiričenko, and A. V. Roĭter, Hereditary and Bass orders, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 1415–1436 (Russian). MR 0219527
  • A. Heller and I. Reiner, Representations of cyclic groups in rings of integers. I, Ann. of Math. (2) 76 (1962), 73–92. MR 140575, DOI 10.2307/1970266
  • H. Jacobinski, Sur les ordres commutatifs avec un nombre fini de réseaux indécomposables, Acta Math. 118 (1967), 1–31 (French). MR 212001, DOI 10.1007/BF02392474
  • 6. K. W. Roggenkamp, Orders in sums of (P-adic skewfields, with an infinite number of integral representations, MS 1968. 7. K. W. Roggenkamp, Charakterisierung von Ordnungen in einer direkten Summe kompletter Schiefkörper, die nur endlich viele nicht isomorphe unzerfällbare Darstellungen haben, Habilitationsarbeit, Gieben, 1969.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 76 (1970), 130-134
  • DOI: https://doi.org/10.1090/S0002-9904-1970-12398-9
  • MathSciNet review: 0284466